# SDR DALA2023110309076

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,798 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 FOUND EXISTING REPAIR ON FRAME @STA. 1380, BETWEEN STR. 19R TO 27R. REPAIRS PERFORMED TO FRAME WEB AND FRAME INNER CHORD. CORRECTIVE ACTION: REF ERA 582788-14AD. (0046495)
